# SDR EIA2007214

- Difficulty date: November 14, 2007
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 81,819 hours, 14,484 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 2280 RBL 40 FLOORBEAM UPPER CHORD CORRODED AND ENLONGATED HOLES.  REMOVED DAMAGE, FABBED AND INSTALLED REPAIR PER B747 SRM 53-10-07 FIGURE 12 AND 53-10-01 FIG 1.
